A 29-year-old member asked:
Is it bad to take aspirin and nurofen together? i woke up with a terrible headache, and took an aspirin. now i have some bad period pain :(
1 doctor answer • 3 doctors weighed in
Pediatrics 33 years experience
Ok if short-term use: Nurofen contains Ibuprofen (motrin or advil (ibuprofen) in the U.S.). Aspirin is a similar anti-pain, anti-inflammation drug, but Aspirin can cause more stomach upset. For typical, occasional headaches and/or menstrual pains, using normal doses of either or both on the same day is probably ok (for short-term use). A doctor should evaluate bad pains or prolonged symptoms to rule out more serious problems.
5.7k viewsReviewed >2 years ago
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.